# SDR MALA050483

- Difficulty date: June 19, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 340B416
- Aircraft time: 19,367 hours, 21,535 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Anti/Deice Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RETURNED TO MSP FOLLOWING INDICATION OF DUCT OVER TEMPERATURE INDICATION.  NO EMERGENCY DECLARED AND FLIGHT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  NO FURTHER INFORMATION AT THIS TIME.
